On seminormal schemes
Compositio Mathematica, Volume 40 (1980) no. 3, pp. 325-365.
@article{CM_1980__40_3_325_0,
     author = {Greco, S. and Traverso, C.},
     title = {On seminormal schemes},
     journal = {Compositio Mathematica},
     pages = {325--365},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {3},
     year = {1980},
     zbl = {0412.14024},
     mrnumber = {571055},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1980__40_3_325_0/}
}
TY  - JOUR
AU  - Greco, S.
AU  - Traverso, C.
TI  - On seminormal schemes
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 325
EP  - 365
VL  - 40
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1980__40_3_325_0/
UR  - https://zbmath.org/?q=an%3A0412.14024
UR  - https://www.ams.org/mathscinet-getitem?mr=571055
LA  - en
ID  - CM_1980__40_3_325_0
ER  - 
%0 Journal Article
%A Greco, S.
%A Traverso, C.
%T On seminormal schemes
%J Compositio Mathematica
%D 1980
%P 325-365
%V 40
%N 3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__40_3_325_0
Greco, S.; Traverso, C. On seminormal schemes. Compositio Mathematica, Volume 40 (1980) no. 3, pp. 325-365. http://archive.numdam.org/item/CM_1980__40_3_325_0/

[1] A. Andreotti and E. Bombieri: Sugli omeomorfismi delle varietà algebriche. Ann. Sc. Norm. Sup. Pisa 23 (1969) 430-450. | Numdam | MR | Zbl

[2] A. Andreotti and F. Norguet: La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique. Ann. Sc. Norm. Sup. Pisa 21 (1967) 31-82. | Numdam | MR | Zbl

[3] H. Bass: On the ubiquity of Gorenstein rings. Math. Z. 82 (1963) 8-28. | MR | Zbl

[4] H. Bass and P. Murthy: Grothendieck groups and Picard groups of abelian group rings. Ann. of Math. 86 (1967) 16-73. | MR | Zbl

[5] E. Bombieri: Seminormalità e singolarità ordinarie. Symp. Math. XI (1973) 205-210. | MR | Zbl

[6] N. Bourbaki: Algèbre Commutative. ch. I, II, Hermann, Paris 1961.

[7] N. Bourbaki: Algèbre Commutative. ch. III, IV, Hermann, Paris 1961. | MR

[8] N. Bourbaki: Algèbre Commutative. ch. V, VI, Hermann, Paris 1964. | MR

[9] N. Chiarli: Sulla seminormalità di certe superfici algebriche. Atti Acc. Sc. Torino 108 (1973-74) 605-611. | MR | Zbl

[10] A. Franchetta: Sulla varietà doppia della proiezione generica di una varietà algebrica non singolare. Acc. Scienze Lettere ed Arti di Palermo 14 (1953-54) 1-12.

[11] S. Greco: Anelli Henseliani in Categories and Commutative Algebra. Cremonese, Roma, 1974. | MR

[12] S. Greco: Seminormalità delle varietà di Gorenstein. Atti Acc. Naz. Lincei 58 (1975) 556-558. | MR | Zbl

[13] S. Greco: Two theorems on excellent rings. Nagoya Math. J. 60 (1976) 139-149. | MR | Zbl

[14] S. Greco and P. Salmon: Topics in m-adic topologies. Erg. Der Math. b. 58, Springer-Verlag 1971. | MR | Zbl

[15] S. Greco and N. Sankaran: On the separable and algebraic closedness of a Hensel couple in its completion. J. of Algebra 39 (1976) 335-348. | MR | Zbl

[16] S. Greco and P. Valabrega: On the excellent property for strictly convergent power series rings over a complete non Archimedean valued field. Atti Acc. Sc. Torino 108 (1973-74) 529-539. | MR | Zbl

[17] A. Grothendieck and J. Dieudonne: Eléments de Géométrie Algébrique I. Grund. der Math. 166, Springer-Verlag 1971. | Zbl

[18] A. Grothendieck and J. Dieudonne: Eléments de Géométrie Algébrique II, III, IV, Publ. Math. 8,..., Paris 1961. | Numdam

[19] J. Herzog and E. Kunz: Der kanonische Modul eines Cohen-Macaula y Rings. Lect. Notes Math. 238, Springer-Verlag 1971. | MR | Zbl

[20] H. Hironaka: Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. of Math. 79 (1964) 109-326. | MR | Zbl

[21] F. Ischebeck: Eine dualitat zwischen Ext und Tor. J. of Algebra 11 (1969) 510-531. | MR | Zbl

[22] F. Ischebeck: Zur Picard-Gruppe eines Products. Math. Z. 139 (1974) 141-157. | MR | Zbl

[23] M. Marinari: Su alcune classi di anelli noetheriani che comprendono gli anelli di Gorenstein. Ann. Univ. Ferrara, Sez. VII, 19 (1974) 135-143. | MR | Zbl

[24] M. Marinari: Gorenstein sequences and Gn condition. J. of Algebra 39 (1976) 349-359. | MR | Zbl

[25] E. Matlis: 1-dimensional Cohen-Macaulay rings, Lect. Notes Math. 327, Springer-Verlag 1973. | MR | Zbl

[26] H. Matsumura: Commutative Algebra, Benjamin, New York, 1970. | MR | Zbl

[27] J. Roberts: Generic projections of algebraic varieties. Am. J. Math. 93 (1971) 191-214. | MR | Zbl

[28] P. Salmon: Sur les séries formelles restreintes. Bull. Soc. Math. France 92 (1964) 385-410. | Numdam | MR | Zbl

[29] P. Salmon: Singolarità e gruppo di Picard. Symp. Math. II (1968) 341-345. | MR | Zbl

[30] J.P. Serre: Géométrie algébrique et Géométrie Analytique. Ann. Inst. Fourier 6 (1955) 1-42. | Numdam | MR | Zbl

[31] C. Traverso: Seminormality and Picard Group. Ann. Sc. Norm. Sup. Pisa 24 (1970) 585-595. | Numdam | MR | Zbl

[32] W. Vasconcelos: Quasi-normal rings, Ill. J. Math 14 (1970) 268-273. | MR | Zbl

[33] G. Fischer: Complex Analytic Geometry, Lect. Notes Math. 538, Springer-Verlag 1976. | MR | Zbl

[34] J. Frisch: Points de platitude d'un morphisme d'espaces analytiques complexes. Inv. Math. 4 (1967) 118-138. | MR | Zbl

[35] R.C. Gunning and H. Rossi: Analytic functions of several complex variables, Prentice Hall Inc., 1965. | MR | Zbl

[36] H. Matsumura: Formal power series rings over polynomial rings I, Number Theory, Algebraic Geometry and Commutative Algebra in honor of Y. Akizuki, Kinokuniya Tokyo 1973, 511-520. | MR | Zbl

[37] R. Narasimhan: Introduction to the theory of Analytic Spaces, Lect. Notes Math. 25, Springer-Verlag 1966. | MR | Zbl

[38] R. Narasimhan: Imbedding of holomorphically complete complex spaces. Am. J. Math. 82 (1960) 917-934. | MR | Zbl

[39] E.D. Davis: On the geometric interpretation of seminormality, Proc. AMS 68 (1978) 1-5. | MR | Zbl

[40] R. Piene: Polar classes of singular varieties. Ann. Ec. Norm. Sup. 4 ser., Vol 11 (1978) 247-276. | Numdam | MR | Zbl

[41] P.M.H. Wilson: On blowing up conductor ideals, Math. Proc. Camb. Phil. Soc. 83 (1978) 445-450. | MR | Zbl